# SDR SOKF201710310001

- Difficulty date: October 28, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N986TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 360
- Aircraft time: 15,510 hours, 10,781 cycles
- Engine: Ge CF3410E6
- Engine time: 16,552 hours, 11,434 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2160903BA
- Part serial: 0682799
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 6,030 hours, 8,630 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

DURING FLIGHT FROM SAL TO PTY THE AIRCRAFT DIVERT TO MGA DUE TO EICAS MESSAGE CAB ALT HI EMERGENCY DESCEND MEMORY ITEM. AT MGA STATION PERFORMED TASK CARD IAW AMM 21.31.01 REMOVAL AND REPLACED CPCS AND PERFORMED OPERATIONAL TEST IAW AMM 21.30.00.720.801.A WAS PERFORMED CABIN PRESSURIZATION LEAKAGE TEST IAW AMM TASK CARD 21.31.00.720.802.A THE AIRCRAFT RETURN TO NORMAL OPERATION.
